How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Saha Your Own Question
Dr. Saha
Dr. Saha, Doctor (MD)
Category: Health
Satisfied Customers: 17769
Experience:  35 years of experience
8227957
Type Your Health Question Here...
Dr. Saha is online now
A new question is answered every 9 seconds

I am experiencing shaking hands and a ringing in my ear. i

Customer Question

I am experiencing shaking hands and a ringing in my ear.
JA: What seems to make the symptoms worse or better? In general, how would you describe your health lately?
Customer: i am very overweight but overall health has been ok. A few weeks ago after a flight my right ear would not pop or unclog after the flight. DR thought it was ear infection so i took antibiotic for 10 days. ringing in in the ear started soon after that. I also had a dental implant out in last week and i am back on antibiotics. Could this be a side affect of the antibiotic?
JA: Anything else in your medical history you think the doctor should know?
Customer: no, i am not on any other medication. had a yearly check in just over a month ago and nothing major came up.
Submitted: 20 days ago.
Category: Health
Expert:  Dr. Saha replied 20 days ago.

Hello,
My name is*****
Welcome to JustAnswer.
I'm reviewing your question now, and will post back with your reply momentarily.

Expert:  Dr. Saha replied 20 days ago.

Which antibiotic did you take?

Customer: replied 20 days ago.
amoxicillin
Expert:  Dr. Saha replied 20 days ago.

Thank you for all the information,
I am sorry for your symptoms.
The ringing in the ear is unlikely from antibiotic.
Ear infection can cause ringing.
It might not have resolved completely.
I would suggest to take an examination by an ENT specialist.
Shaking of hands can be from different causes.
Anxiety, stress, weakness are common factors.
There can be neurological, hormonal issues in some cases.
I hope this information helps.
If there’s anything else I can do, please let me know.
Wish your early recovery.
Please rate my answer excellent if you are satisfied with it.
Regards.